期刊論文

標題 Elastic moduli for fractured rock mass
學年 83
學期 2
出版(發表)日期 1995/07/01
作品名稱 Elastic moduli for fractured rock mass
作品名稱(其他語言)
著者 Huang, T. H.; Chang, C. S.; Yang, Z. Y.
單位 淡江大學土木工程學系
出版者 Vienna: Springer Wien
著錄名稱、卷期、頁數 Rock Mechanics and Rock Engineering 28(3), pp.135-144
摘要 The presence of joint discontinuities has long been recognized as an important factor influencing the mechanical behavior of rock masses. This paper proposes a stress-strain model for an assemblage of intact rock blocks separated by joint planes. The stress-strain relationship accounts for spacings and orientations of the joint sets. Closed-form expressions of elastic moduli for a rock mass with three intersecting sets of joints are derived explicitly in terms of properties of joints and intact rock. Applicability of the derived expressions are evaluated by comparing the predicted results with experimental results from physical model tests.
關鍵字 Elastic moduli;Mathematical models;Rocks;Strain;Stresses;Closed-form expressions;Fractured rock mass;Rock joints;Stress-strain model;Stress-strain relationship;Rock mechanics
語言 英文
ISSN 0723-2632
期刊性質 國外
收錄於
產學合作
通訊作者
審稿制度
國別 奧地利
公開徵稿
出版型式 紙本